# SDR SWAA2018040520984

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 57,497 hours, 33,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 3A38981
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER STRAP LOOSE. SECURED THE STRAP IAW MT.
